# SDR A6WA201040833

- Difficulty date: October 10, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 17,339 hours, 16,449 cycles
- Engine: Ge CF34*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR STAIR STRUCTURE CRACKED ON 3RD STEP FROM TOP  BOTTOM AFT CORNER ON THE STAIRFACE ZONE 3.  REMOVED CRACK ON 3RD STEP FROM BTM AFT CORNER OF STAIR FACE IAW REO 601R-52-11-702, REV C, ZONE 4, TYPE 1 PG 8.
